# SDR UIEA2020112002426

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,671 hours, 11,644 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSPECTION FOUND WHAT APPEARS TO BE TWO DENTS ON THE LEADING EDGE OF THE LEFT HORIZONTAL STABILIZER, APPROXIMENLY 5 AND 10 FEET FROM THE WING ROOT.  INSPECTED LT LEADING EDGE INBOARD LEFT LEADING EDGE 5 FT FROM ROOT AND 10 FT FROM ROOT BOTH WITHIN LIMITS, PER SRM 55-10-01-1A-1.  INBOARD D-01-20 STICKER 51160 & OUTBOARD D-02-20 STICKER 51159.
